my pdoc told me I am too dependent on my Geodon…so she cut me off, no more…I havwnt felt like this since they took me off the oxy for my leg…
What did she mean by “too dependent”? And she didn’t taper you off, she had you go cold turkey? If that is true, your pdoc really sucks.
she said I was displaying the sames signs of dependency as a pain med abuser…so she took me from two 80 mg caps a day to one then to none in tw weeks
Well something like oxy I could understand, but how do people abuse an atypical anti-psychotic? Genuinely curious as I’ve never even fathomed such a thing, considering how much anti-psychotics tend to suck. Did she replace it with anything?
nothing personal but your pdoc sounds unprofessional and a moron. I could understand if it was anxiety med or pain med.
Sounds really strange for a Psychiatrist to say this about an Antipsychotic.
I would get a second opinion if you can - Antipsychotics are not Benzos.
Good luck -
What the hell… ? OF COURSE YOU’RE GOING TO BE DEPENDENT ON THE THING. IT’S A PSYCH MED. JFC ignorance makes me mad, especially from people who are running things…
I had a one n 10K response to the med. its supposed to SUPPLEMENT certain chemicals in my brain…but my brain just decided “Hey theres some coming in on its own so I’m just gonna top making it at all”
The reason I needed to change meds was alos because the Geodon has made me put on 60 lbs in the last year…I am now on Latuda…I thank the ER staff for their quick reaction and professional attitudes. they got me in, put me on an IV to treat the dehydration (I ket puking so I could get hydrated) and once I was stabilized they gave me Adda something and Zofran, plus a big dose of Tylenol…I ended up sleeping for an hour in the ER, woke up and even though I was still ill, I no longer felt like curling in a ball and dying from the horrible stomach cramps and body pain.
My shrink apologized for not realizing I was as bad off as I was, she showed me the note the nurse gave her wen I called to complain, my complaint was listed as “General medication complaint-nausea, upset stomach”
what I actually told thenurse on the phone was that I felt like I was dying and needed the medication to stop the withdrawal…and this is what happens when th state cuts the budget of th mental health provider, forcing them to share staff with the drug rehab clinic in the same building…the nurse staff have COMPLETELY different training…
I had a bad reaction to a med but that pdoc did the opposite of yours and kept me on it. I was on fanapt and gained 26 pounds but I was dehydrated from the constant diarrehea and vomiting.